MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 22930
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) for lot 513240x was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Two photos and 30 samples were returned for evaluation however the reported issue was not observed during visual or electrical testing.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported that when the electrode is removed from the wire that is connected to the holter, the black tip remains in the plug and must be removed by removing it with a chisel or paper clip.In addition, black remains inside the tip of the plug and the staff have to take a paper clip to try to remove everything, but damage is starting to occur on many of the wirings.This has been occurring on a daily basis for several months.Furthermore, artifacts have been more present for a few weeks on the holters and examinations are 4x longer to decode, and some arrhythmia could not be spotted under the artifacts.On 16sep2025 customer stated that no patients were injured.However, the electrode wires become damaged when attempting to remove the black tip inside the electrode.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23302883
Report Number1423537-2025-00410
Device Sequence Number17339297
Product Code DRX
UDI-Device Identifier20192253016779
UDI-Public(01)20192253016779(17)270501(10)513240X
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22930
Device Catalogue Number22930
Device Lot Number513240X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown